# SDR 20000602SH007

- Difficulty date: April 19, 2000
- Submitted: June 2, 2000
- Operation: General aviation
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Condition: Inoperative
- Location: Condensor
- Part time: 738 hours
- Component: Condenser Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSER BLOWER MOTOR NO GOOD.
